# SDR SWAA040607

- Difficulty date: February 26, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,834 hours, 75,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547599
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND BULKHEAD WEB CRACKED AT BS 727, LBL 13.5 AND LBL 14.5, 25 BELOW CEILING IN MAIN WHEEL WELL.  REPAIRED WEB PER EA.
